Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13172
Title: Global bifurcation for Fredholm operators
Authors: Lopez-Gomez, Julian
Keywords: Bifurcation theoryFredholm operatorstopological degreealgebraic multiplicitiescompact components
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: This paper reviews the global bifurcation theorem of J.Lopez-Gomez and C. Mora-Corral [18] and derives from it a global version of the local theorem of M. G. Crandall and P.H. Rabinovitz [5] on bifurcation from simple eigenvalues, as well as a refinement of the unilateral bifurcation theorem of [14, Chapter 6].
URI: http://hdl.handle.net/10077/13172
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13172
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
26_RIMUT48.pdf2.71 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

256
checked on Apr 11, 2019

Download(s)

126
checked on Apr 11, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons